Delaware, 2012

Drought in Delaware, April 10 to 30, 2012

April 10 to 30, 2012 · NWS PHI · 4 events in 4 counties and zones

The unseasonably dry weather in 2012, was even drier in March and continued during the first three weeks of April. The Drought Monitor was raised to D2 (severe drought) in Delaware on April 10th.

Where it happened

Every event with a place to put it; 4 filed by county or forecast zone are drawn at its center, in a lighter ring. Tap one for its entry below.

  • Tornadoes
  • Tropical storms and surge
  • Floods
  • Wind
  • Hail
  • Winter weather
  • Heat and drought
  • Cold
  • Fire, smoke and dust
  • Marine and coastal
  • Other

Open the live radar over this ground

The toll

Deaths
0
Injuries
0
Property damage
None recorded
Crop damage
None recorded
Events
4

Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.

What happened

The episode as NWS PHI wrote it up.

The unseasonably dry weather in 2012, was even drier in March and continued during the first three weeks of April. The Drought Monitor was raised to D2 (severe drought) in Delaware on April 10th. Landscapers in Newark (New Castle County) reported that trees planted last year were dying from the lack of rain. Other vegetation, such as ornamentals, shrubs, hollies and evergreens were succumbing to the dry conditions. Farmers throughout the state were delaying some planting because of the lack of moisture in the soil. Field irrigation has begun unusually early and even included winter wheat crops. Lawn growth has been slowed drastically. While one to two inches of rain fell on the 22nd, it did little to improve conditions and raise the drought status. Sections of Kent and Sussex Counties remained in severe drought (D2) status at the end of the month. On a county weighted average, the state of Delaware counties averaged either 2.8 or 2.9 inches of precipitation during April, which was around 0.5 inches below normal.

What forecasters said that day

The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Philadelphia/Mount Holly wrote its last area forecast discussion before the first event at Apr 9, 8:44 PM EST, 3 hours 16 minutes earlier.

Area forecast discussion, Apr 9, 8:44 PM EST, 3 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
944 PM EDT MON APR 9 2012

.SYNOPSIS...
STRONG LOW PRESSURE IN NEW BRUNSWICK, CANADA WILL VERY SLOWLY
WEAKEN AS IT EVENTUALLY MOVES SOUTH OF NOVA SCOTIA THURSDAY.
SPRAWLING HIGH PRESSURE IN THE EASTERN UNITED STATES ON FRIDAY
WILL BECOME NEARLY STATIONARY OFF THE SOUTHEAST COAST THIS WEEKEND
WHILE THE NEXT CANADIAN COOL FRONT APPROACHES FROM THE NORTH LATE
ON SUNDAY OR EARLY NEXT WEEK.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
THE WEST WIND CONTINUED TO DIMINISH THIS EVENING AND IT SHOULD
SETTLE MAINLY INTO THE 5 TO 10 MPH RANGE OVERNIGHT.

AREAS OF CLOUDS FROM THE WEST WILL CONTINUE TO DRIFT OVERHEAD
DURING THE NIGHT. HOWEVER, THERE WILL BE MAINLY CLEAR PERIODS, AS
WELL.

THE SHOWERS ASSOCIATED WITH AN IMPULSE ROTATING AROUND THE LOW
PRESSURE AREA TO OUR NORTHEAST WILL CONTINUE TO BRUSH ACROSS OUR
SOUTHERN COUNTIES, ESPECIALLY IN THE HOURS BEFORE 200 AM. THERE IS
LIMITED MOISTURE, SO RAINFALL AMOUNTS WILL BE LESS THAN A TENTH OF
AN INCH. WITH THE RELATIVELY DRY AIR IN THE LOW LEVELS, SOME OF
THE SHOWERS HAVE BEEN MIXING GUSTY WINDS FROM ALOFT TO THE
SURFACE. THE WIND GUSTS HAVE BEEN RATHER BRIEF.

TEMPERATURES SHOULD FALL MAINLY INTO THE 30S AND LOWER 40S IN OUR
REGION BY DAYBREAK.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH 6 PM TUESDAY/...
ANOTHER ENERGY AREA WILL ROTATE ACROSS OUR REGION TUESDAY. IT
WILL ACTUALLY BE A WEAK COLD FRONT ACCOMPANIED BY LITTLE MORE THAN
SOME CLOUDS AND POSSIBLY A FEW SPRINKLES OR LIGHT SHOWERS, MAINLY
IN OUR NORTHERN AND CENTRAL SECTIONS. ONCE THE SUN RISES, WINDS
WILL INCREASE. IT SHOULDN'T BE QUITE AS WINDY AS TODAY, BUT IT
WILL BE QUITE BREEZY WITH WESTERLY WINDS 15 TO 20 MPH WITH GUSTS
TO AROUND 30 MPH. HIGH TEMPERATURES WILL BE SLIGHTLY LOWER THAN
TODAY, WITH READINGS RANGING FROM AROUND 50 NORTH TO THE LOWER 60S
SOUTH.

&&

.LONG TERM /TUESDAY NIGHT THROUGH MONDAY/...
ALOFT: LARGE AMPLITUDE TROUGH OVER THE NORTHEAST USA MIGRATES
INTO THE MARITIMES BY THIS WEEKEND. STRONG RIDGING FOLLOWS INTO
THE MID AND S ATLC COAST DURING THE WEEKEND...PROBABLY SLIDING OFF
THE COAST NEXT MONDAY.

MODELS: HAVE BASICALLY NOT USED THE 12Z GFS FROM SUNDAY ONWARDS
DUE TO ITS SEEMING FAR TOO FAST SE MOVEMENT INTO THE COAST 500 MB
RDG WHICH 00Z/9 RMOP IS VERY CONFIDENT ABOUT HOLDING FIRM FROM 40N
LATITUDE SOUTHWARD. 12Z GEFS IS SUGGESTING MORE THAN ONE MEMBER
SUPPORTS THIS FASTER 12Z GFS SOLUTION SO CONFIDENCE IN THE
FORECAST FROM SUNDAY NIGHT ONWARD IS BELOW AVERAGE!

SURFACE TEMPERATURES: BELOW NORMAL THROUGH FRIDAY MORNING WARMS
CONSIDERABLY OVER THE WEEKEND WITH CALENDAR DAY AVERAGES AT LEAST
10 DEGREES ABOVE NORMAL SUNDAY. NEXT MONDAY HAS LARGE BUST
POTENTIAL IN THIS DAY 7 OUTLOOK...RANGING FROM A BIT ABOVE NORMAL
TO TEMPERATURES 20 DEGREES ABOVE NORMAL. ALL DEPENDS ON THE
LOCATION OF THE CANADIAN COOL FRONT AND ITS ASSOCIATED CONVECTION.

HAZARDS: FROST/FREEZE POTENTIAL EACH MORNING FROM WEDNESDAY
THROUGH FRIDAY. FIRE WEATHER RED FLAG POTENTIAL IS MUCH LESS THAN
THAT OF TODAY OR TUESDAY AND NO HEADLINES ARE EXPECTED THOUGH
SPS'S MAY BE NEEDED. PLS SEE THE FIRE WEATHER SECTION.

THE DAILIES BELOW...

BLENDED 12Z/9 NCEP GUIDANCE TEMPS/DEWPOINTS/WINDS CHECKED AGAINST
THE 00Z AND 12Z/9 OP ECMWF EXCEPT AS NOTED BELOW. AT 00Z FRI THIS
TRANSITIONS TO 14Z/9 HPC GUIDANCE CHECKED AGAINST THE 12Z/9 GFS
MEX GUIDANCE...THE 00Z-12Z/9 ECMWF OP GUIDANCE AND THE 12Z/9 GEFS.
THE 12Z/9 GFS MEX GUIDANCE WAS NOT APPLIED NEXT SUNDAY NIGHT AND
MONDAY, DUE TO THIS BEING THE FIRST GFS OP RUN THAT SUGGESTS A
MUCH FASTER CFP.

TUESDAY NIGHT...FAIR SKIES. LIGHT WIND. FREEZE OR FROST
CONDITIONS AND A HAZARD POTENTIAL FOR THE COUNTRYSIDE OF E PA AND
N/CENTRAL NJ. COOLER THAN NORMAL.

WEDNESDAY-THURSDAY...DIURNAL SHOWER THREAT ASSOCIATED WITH COLD
TROUGH ALOFT AND ITS ASSOCIATED DIURNALLY ENHANCED INSTABILITY.
THE RAIN CANT BE SIGNIFICANT BECAUSE OF CONTINENTAL NORTHWEST FLOW
AND PWATS GENERALLY LESS THAN 0.4 INCHES AS MODELED BY THE 09Z/9
SREF. CONSERVATIVE ON POPS. WHERE SHOWERS ARENT
MENTIONED...CHANCES ARE THERE WILL BE SPRINKLES. COOLER THAN
NORMAL.

FRIDAY...DRY AND VERY VERY NICE AS AFTN MAX TEMPS REBOUND ABOVE
NORMAL. EAST COAST HIGH PRESSURE IN FULL CONTROL.

THIS WEEKEND...EXPECT MOSTLY DRY ALTHOUGH THERE IS SOME MODEL
GUIDANCE FCSTG AN INSTABILITY BURST OF SHOWERS SATURDAY NIGHT AND
POSSIBLY A SHOWER OR STG THUNDERSTORM SUNDAY NIGHT IN THE NORTH
BUT AM NOT CONFIDENT OF MUCH..IF ANY..RAIN THIS WEEKEND.

NEXT MONDAY...CONSIDERABLE UNCERTAINTY DEPENDING ON YOUR MODEL OF
CHOICE. AS DESCRIBED IN THE TEMPERATURE SECTION ABOVE...THIS IS A
LOW CONFIDENCE FORECAST DUE TO THE UNKNOWN PROXIMITY OF A CANADIAN
COOL FRONT. SOUTH OF THE FRONT PROBABLY WELL UP IN THE 80S ON A
GUSTY WEST WIND!

&&

.AVIATION /02Z TUESDAY THROUGH SATURDAY/...
THE FOLLOWING DISCUSSION IS FOR KPHL, KPNE, KTTN, KABE, KRDG,
KILG, KMIV, KACY AND SURROUNDING AREAS.

VFR CONDITIONS ARE EXPECTED THROUGH THE TAF PERIOD. A WEST WIND
AT 4 TO 10 KNOTS OVERNIGHT SHOULD INCREASE INTO THE TEENS WITH
GUSTS IN THE 20S DURING THE DAYLIGHT HOURS ON TUESDAY.

SCATTERED TO ISOLATED SHOWERS MAY AFFECT THE KRDG, KABE AND KTTN
AREAS ON TUESDAY. HOWEVER, THEIR IMPACT SHOULD BE LIMITED AT THE
TAF SITES AND THEY HAVE NOT BEEN MENTIONED IN THE TAFS AT THIS
TIME.

OUTLOOK...
TUESDAY NIGHT...VFR. POSSIBLE CIGS NEAR 10000 FT. LIGHT NW WIND.

WEDNESDAY...VFR. POSSIBLE MVFR CONDITIONS IN SCATTERED SHOWERS OR
SPRINKLES. FOR NOW CANT FCST THUNDER...GIVEN THE 12Z GUIDANCE
VALUES OF THE KI/SBLI/SWI. OTRW CIGS AOA 6000 FT. NW WIND G15 KTS.

WEDNESDAY NIGHT AND THURSDAY...VFR WITH OCNL CIGS AOA 6000 FT.
CHANCE OF BRIEF MVFR CONDITIONS IN TRANSIENT SHOWERS. NW WIND GUST
20 KTS 14Z-22Z THURSDAY.

THURSDAY NIGHT AND FRIDAY...VFR. LIGHT WIND.

SATURDAY...VFR WITH A W OR SW WIND GUSTING TO 20 KTS IN THE AFTN.

&&

.MARINE...
A NEW SMALL CRAFT ADVISORY HAS BEEN ISSUED FOR TUESDAY. WIND
SPEEDS WILL INCREASE AGAIN AT THAT TIME AS A COLD FRONT CROSSES
OUR WATERS. THE WESTERLY FLOW WILL CONTINUE BEHIND THE FRONT WITH
WINDS GUSTING TO AROUND 30 KT.

OUTLOOK...
TUESDAY NIGHT...WINDS AND SEAS ARE EXPECTED TO STILL BE AT
ADVISORY LEVELS OVER AT LEAST THE OCEAN WATERS ON TUESDAY NIGHT,
BUT BY THEN THEY WILL HAVE BEGUN TO DIMINISH/SUBSIDE GRADUALLY
(ALBEIT SOMEWHAT UNSTEADILY).

WEDNESDAY-SATURDAY...NO HEADLINE EXPECTED THOUGH NW WINDS WILL
GUST 15 TO 20 KTS AT TIMES WEDNESDAY AND THURSDAY AND W OR SW WIND
TO 20 KTS IS POSSIBLE SATURDAY AFTN.

&&

.FIRE WEATHER...
GUSTY WEST WINDS WILL RETURN ON TUESDAY AND THE FINE FUELS WILL
REMAIN QUITE DRY. TEMPERATURES WILL BE SLIGHTLY LOWER AND
HUMIDITIES SLIGHTLY HIGHER THAN TODAY.

FOR TUESDAY, WE HAVE GONE WITH A RED FLAG WARNING FOR
NORTHEASTERN MARYLAND, DELAWARE, SOUTHEASTERN PENNSYLVANIA AND
SOUTHERN AND CENTRAL NEW JERSEY AS CONDITIONS THERE SEEM LIKELY TO
REACH RED FLAG WARNING CRITERIA BASED ON THE LATEST GUIDANCE.

FOR OUR NORTHERN COUNTIES, CONDITIONS APPEARS AS THOUGH THEY WILL
BE SOMEWHAT MARGINAL. AS A RESULT, WE HAVE MAINTAINED THE FIRE
WEATHER WATCH THERE SO THAT WE CAN TAKE A LOOK AT THE NEXT BATCH
OF MODEL GUIDANCE.

OUTLOOK...
SHOWERS OR SPRINKLES WEDNESDAY AND THURSDAY WILL BE RELATIVELY
INSIGNIFICANT...BRIEF AND CANT AMOUNT TO MUCH. THE COOLER TEMPS
WILL HELP KEEP RH'S A LITTLE HIGHER.

AS FAR AS FWX HEADLINES...PROBABLY NONE WEDNESDAY THROUGH
SATURDAY. THURSDAY AND SATURDAY MAY NEED AN SPS FOR MARGINALLY LOW
HUMIDITY NEAR 30 PERCENT WITH PROBABLY ENOUGH WIND GUSTS AOA 20
MPH FROM 15Z-23Z EACH DAY.

&&

.PHI WATCHES/WARNINGS/ADVISORIES...
PA...FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY
     EVENING FOR PAZ054-055-060>062.
     RED FLAG WARNING FROM 10 AM TO 8 PM EDT TUESDAY FOR PAZ067>071.
NJ...FIRE WEATHER WATCH FROM TUESDAY MORNING THROUGH TUESDAY
     EVENING FOR NJZ001-007-008.
     RED FLAG WARNING FROM 10 AM TO 8 PM EDT TUESDAY FOR NJZ009-010-
     012>027.
DE...RED FLAG WARNING FROM 10 AM TO 8 PM EDT TUESDAY FOR DEZ001>004.
MD...RED FLAG WARNING FROM 10 AM TO 8 PM EDT TUESDAY FOR MDZ008-012-
     015-019-020.
MARINE...SMALL CRAFT ADVISORY FROM 8 AM TO 8 PM EDT TUESDAY FOR ANZ430-
     431-450>455.

&&

SYNOPSIS...DRAG
NEAR TERM...IOVINO
SHORT TERM...RPW
LONG TERM...DRAG
AVIATION...DRAG/IOVINO
MARINE...DRAG/IOVINO
FIRE WEATHER...DRAG/RPW/IOVINO
Hazardous weather outlook, Apr 9, 7:12 PM EST, 4 hours 48 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE MOUNT HOLLY NJ
812 PM EDT MON APR 9 2012

NJZ001-PAZ054-055-110015-
SUSSEX-CARBON-MONROE-
812 PM EDT MON APR 9 2012

...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND
NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FIRE WEATHER WATCH.

ENHANCED FIRE WEATHER CONDITIONS ARE QUITE POSSIBLE AGAIN ON
THURSDAY AND SATURDAY AFTERNOONS.

OVERNIGHT MINIMUM TEMPERATURES MAY DROP BELOW THE FREEZING MARK IN
THE COUNTRYSIDE FOR SEVERAL MORNINGS BETWEEN EARLY WEDNESDAY AND
EARLY FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

NJZ007-008-PAZ060>062-110015-
WARREN-MORRIS-BERKS-LEHIGH-NORTHAMPTON-
812 PM EDT MON APR 9 2012

...FIRE WEATHER WATCH IN EFFECT FROM TUESDAY MORNING THROUGH TUESDAY
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN NEW JERSEY AND EAST
CENTRAL PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FIRE WEATHER WATCH.

ENHANCED FIRE WEATHER CONDITIONS ARE QUITE POSSIBLE AGAIN ON
THURSDAY AND SATURDAY AFTERNOONS.

OVERNIGHT MINIMUM TEMPERATURES MAY DROP BELOW THE FREEZING MARK IN
PARTS OF THE COUNTRYSIDE FOR SEVERAL MORNINGS BETWEEN EARLY WEDNESDAY
AND EARLY FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEZ001>004-MDZ008-012-015-019-020-NJZ009-010-012>027-PAZ067>071-
110015-
NEW CASTLE-KENT-INLAND SUSSEX-DELAWARE BEACHES-CECIL-KENT MD-
QUEEN ANNES-TALBOT-CAROLINE-HUNTERDON-SOMERSET-MIDDLESEX-
WESTERN MONMOUTH-EASTERN MONMOUTH-MERCER-SALEM-GLOUCESTER-CAMDEN-
NORTHWESTERN BURLINGTON-OCEAN-CUMBERLAND-ATLANTIC-CAPE MAY-
ATLANTIC COASTAL CAPE MAY-COASTAL ATLANTIC-COASTAL OCEAN-
SOUTHEASTERN BURLINGTON-CHESTER-MONTGOMERY-BUCKS-DELAWARE-
PHILADELPHIA-
812 PM EDT MON APR 9 2012

...RED FLAG WARNING IN EFFECT FROM 10 AM TO 8 PM EDT TUESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL DELAWARE...NORTHERN
DELAWARE...SOUTHERN DELAWARE...NORTHEAST MARYLAND...CENTRAL NEW
JERSEY...NORTHERN NEW JERSEY...NORTHWEST NEW JERSEY...SOUTHERN NEW
JERSEY AND SOUTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   RED FLAG WARNING.

ENHANCED FIRE WEATHER CONDITIONS ARE QUITE POSSIBLE AGAIN ON
THURSDAY AND SATURDAY AFTERNOONS.

OVERNIGHT MINIMUM TEMPERATURES MAY DROP BELOW THE FREEZING MARK IN
PARTS OF THE COUNTRYSIDE FOR SEVERAL MORNINGS BETWEEN EARLY WEDNESDAY
AND EARLY FRIDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ430-431-450>455-110015-
DELAWARE BAY WATERS NORTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
DELAWARE BAY WATERS SOUTH OF EAST POINT NJ TO SLAUGHTER BEACH DE-
COASTAL WATERS FROM SANDY HOOK TO MANASQUAN INLET NJ OUT 20 NM-
COASTAL WATERS FROM MANASQUAN INLET TO LITTLE EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM LITTLE EGG INLET TO GREAT EGG INLET NJ OUT 20 NM-
COASTAL WATERS FROM GREAT EGG INLET TO CAPE MAY NJ OUT 20 NM-
COASTAL WATERS FROM CAPE MAY NJ TO CAPE HENLOPEN DE OUT 20 NM-
COASTAL WATERS FROM CAPE HENLOPEN TO FENWICK ISLAND DE OUT 20 NM-
812 PM EDT MON APR 9 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS AND
DELAWARE BAY WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

The radar

The national radar mosaic for the moment the first event began.

Open the radar archive at this moment

Event by event

4 drought. Local standard time, as filed.

Drought, Delaware Beaches

When
April 10, 12:00 AM EST to April 30, 11:59 PM EST
Where
Delaware Beaches forecast zone
Reported by
Other Federal Agency
Coordinates
38.683, -75.339 (the zone’s center; the record gives no point)

Drought, Inland Sussex

When
April 10, 12:00 AM EST to April 30, 11:59 PM EST
Where
Inland Sussex forecast zone
Reported by
Other Federal Agency
Coordinates
38.683, -75.339 (the zone’s center; the record gives no point)

Drought, Kent

When
April 10, 12:00 AM EST to April 30, 11:59 PM EST
Where
Kent forecast zone
Reported by
Other Federal Agency
Coordinates
39.096, -75.505 (the zone’s center; the record gives no point)

Drought, New Castle

When
April 10, 12:00 AM EST to April 23, 11:59 PM EST
Where
New Castle forecast zone
Reported by
Other Federal Agency
Coordinates
39.578, -75.639 (the zone’s center; the record gives no point)

What these are

Drought
A drought reaching severe (D2) or worse on the US Drought Monitor, or with notable impacts.

After NWS Directive 10-1605, the rules offices file Storm Data by.

The same day elsewhere

More

Every storm in Delaware in 2012Every state in 2012This day in weather historyWarnings in Delaware, April 2012

Sources

NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 378675, 378677, 378678, 378679.